About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 386253, 15 pages
http://dx.doi.org/10.1155/2012/386253
Research Article

Implicit-Relation-Type Cyclic Contractive Mappings and Applications to Integral Equations

1Department of Mathematics, Disha Institute of Management and Technology, Satya Vihar, Vidhansabha-Chandrakhuri Marg, Mandir Hasaud, Chhattisgarh, Raipur 492101, India
2Faculty of Mathematics, University of Belgrade, Studentski Trg 16, 11000 Beograd, Serbia
3Department of Mathematics, Faculty of Science, King Mongkut’s University of Technology Thonburi (KMUTT), Bangkok 10140, Thailand

Received 28 July 2012; Accepted 5 September 2012

Academic Editor: Sehie Park

Copyright © 2012 Hemant Kumar Nashine et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Banach, “Sur les operations dans les ensembles abstraits et leur application aux equations integrales,” Fundamenta Mathematicae, vol. 3, pp. 133–181, 1922.
  2. H. K. Nashine, “New fixed point theorems for mappings satisfying a generalized weakly contractive condition with weaker control functions,” Annales Polonici Mathematici, vol. 104, no. 2, pp. 109–119, 2012. View at Publisher · View at Google Scholar
  3. W. A. Kirk, P. S. Srinivasan, and P. Veeramani, “Fixed points for mappings satisfying cyclical contractive conditions,” Fixed Point Theory, vol. 4, no. 1, pp. 79–89, 2003. View at Zentralblatt MATH
  4. M. Păcurar and I. A. Rus, “Fixed point theory for cyclic φ-contractions,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 3-4, pp. 1181–1187, 2010. View at Publisher · View at Google Scholar
  5. R. P. Agarwal, M. A. Alghamdi, and N. Shahzad, “Fixed point theory for cyclic generalized contractions in partial metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 40, 2012. View at Publisher · View at Google Scholar
  6. E. Karapınar, “Fixed point theory for cyclic weak ϕ-contraction,” Applied Mathematics Letters, vol. 24, no. 6, pp. 822–825, 2011. View at Publisher · View at Google Scholar
  7. E. Karapınar and K. Sadaranagni, “Fixed point theory for cyclic (ϕ-φ)-contractions,” Fixed Point Theory and Applications, vol. 2011, article 69, 2011. View at Publisher · View at Google Scholar
  8. M. A. Petric, “Some results concerning cyclical contractive mappings,” General Mathematics, vol. 18, no. 4, pp. 213–226, 2010.
  9. I. A. Rus, “Cyclic representations and fixed points,” Annals of the Tiberiu Popoviciu Seminar of Functional Equations, Approximation and Convexity, vol. 3, pp. 171–178, 2005.
  10. C. Mongkolkeha and P. Kumam, “Best proximity point theorems for generalized cyclic contractions in ordered metric spaces,” Journal of Optimization Theory and Applications. In press. View at Publisher · View at Google Scholar
  11. W. Sintunavarat and P. Kumam, “Common fixed point theorem for hybrid generalized multi-valued contraction mappings,” Applied Mathematics Letters, vol. 25, no. 1, pp. 52–57, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. H. Aydi, C. Vetro, W. Sintunavarat, and P. Kumam, “Coincidence and fixed points for contractions and cyclical contractions in partial metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 124, 2012. View at Publisher · View at Google Scholar
  13. V. Popa, “A fixed point theorem for mapping in d-complete topological spaces,” Mathematica Moravica, vol. 3, pp. 43–48, 1999.
  14. I. Altun and D. Turkoglu, “Some fixed point theorems for weakly compatible multivalued mappings satisfying an implicit relation,” Filomat, vol. 22, no. 1, pp. 13–21, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. I. Altun and D. Turkoglu, “Some fixed point theorems for weakly compatible mappings satisfying an implicit relation,” Taiwanese Journal of Mathematics, vol. 13, no. 4, pp. 1291–1304, 2009. View at Zentralblatt MATH
  16. V. Popa, “A general coincidence theorem for compatible multivalued mappings satisfying an implicit relation,” Demonstratio Mathematica, vol. 33, no. 1, pp. 159–164, 2000. View at Zentralblatt MATH
  17. V. Popa and M. Mocanu, “Altering distance and common fixed points under implicit relations,” Hacettepe Journal of Mathematics and Statistics, vol. 38, no. 3, pp. 329–337, 2009. View at Zentralblatt MATH
  18. M. Imdad, S. Kumar, and M. S. Khan, “Remarks on some fixed point theorems satisfying implicit relations,” Radovi Matematički, vol. 11, no. 1, pp. 135–143, 2002. View at Zentralblatt MATH
  19. S. Sharma and B. Deshpande, “On compatible mappings satisfying an implicit relation in common fixed point consideration,” Tamkang Journal of Mathematics, vol. 33, no. 3, pp. 245–252, 2002. View at Zentralblatt MATH
  20. I. Altun and H. Simsek, “Some fixed point theorems on ordered metric spaces and application,” Fixed Point Theory and Applications, vol. 2010, Article ID 621469, 17 pages, 2010. View at Zentralblatt MATH
  21. J. Matkowski, “Fixed point theorems for mappings with a contractive iterate at a point,” Proceedings of the American Mathematical Society, vol. 62, no. 2, pp. 344–348, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. C.-M. Chen, “Fixed point theory for the cyclic weaker Meir-Keeler function in complete metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 17, 2012. View at Publisher · View at Google Scholar